2018, Vol. 7, No. 2

Neslihan Uyanik and Shigeyoshi Owa
A NOTE ON UNIVALENCY FOR ANALYTIC FUNCTION
Tulay Yildirim
EVERSIBILITY WITH RESPECT TO AN IDEAL
Samra Sadikovic and Sanela Halilovic
SOME PROPERTIES OF THE CONJUGATE FOURIER-JACOBI AND FOURIER-CHEBYSHEV SERIES
Dragana Gardasevic and Vladimir Kostic
GERSGORIN-TYPE LOCALIZATION SETS OF SOME POLYNOMIAL EIGENVALUE PROBLEMS
Berhanu Assaye Alaba, Gezahagne Mulat Addis and Wondwosen Zemene Norahun
LEFT AND RIGHT-MULTIPLIER HOMOMORPHISMS ON ALMOST DISTRIBUTIVE LATTICES

Sanela Halilovic and Samra Sadikovic

THE NEUBERGER SPECTRUM OF A CERTAIN NONLINEAR SUPERPOSITION OPERATOR

O. Odetunde, J. Lawal, H. O. Edogbanya, and M. O. Ibrahim
OPTIMAL CONTROL ANALYSIS OF EFFECT OF HAART ON IMMUNE CELLS AGAINST HIV INFECTION
Deborah O. Makinde
A NEW MULTIPLIER DIFFERENTIAL OPERATOR
Nazlim Deniz Aral and Tuncay Tunc
A NOTE ON CESARO OF ORDER K SUMMABILITY OF DILUTED P-FABER SERIES